# SDR CALA2025061605575

- Difficulty date: June 15, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 94,296 hours, 22,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: UNK
- Part serial: NA
- Condition: Corroded
- Location: 139al
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WING TO BODY TEE ANGLE HAS CORROSION UNDER PANEL 139AL KEELBEAM AREA.   REMOVED AND REPLACED T- ANGLE AND SPLICE ANGLE AT RT LOWER WING TO BODY IAW SRM 51-40-02. REF L/P 5208429.
